# SDR UPS202871

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND A CRACK IN THE SKIN OF THE NR 6 SLAT BETWEEN STATION 166.5 AND STATION 161.5 AT FORWARD FASTENERS.  MAINTENANCE REMOVED THE FASTENERS, STOP DRILLED, FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 51-20-04, 51-10-2 AND MM 51-20-151.
